Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ideals of square summable power series. II


Author: James Rovnyak
Journal: Proc. Amer. Math. Soc. 16 (1965), 209-212
MSC: Primary 46.20; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0173143-7
MathSciNet review: 0173143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20, 46.55

Retrieve articles in all journals with MSC: 46.20, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173143-7
Article copyright: © Copyright 1965 American Mathematical Society